Health Tip: Are You Taking Opioids as Prescribed?
Other news for:|
| ||Resources from
Recognize the potential signs of overdose
By Diana Kohnle
(HealthDay News) -- Opioids are powerful prescription pain medications, and great care must be taken to avoid possible overdose and addiction.
The American Academy of Family Physicians mentions these potential warning signs of opioid medication overdose:
- Stumbling while walking.
- Feeling dizzy.
- Slurring your speech.
- Feeling confused.
- Slow breathing and heartbeat.
- Blue nails or lips.
- Pale or clammy skin.
- Feeling excessively drowsy or having trouble staying alert.
- Having trouble waking from sleep.
Copyright © 2013 . All rights reserved.
Resources from HONselect:
HONselect is the HON's medical search engine.
It retrieves scientific articles, images, conferences and web sites on the
The list of medical terms above are retrieved automatically from the article.
The text presented on this page is not a substitute for professional
medical advice. It is for your information only and may not represent your true
individual medical situation. Do not hesitate to consult your healthcare provider
if you have any questions or concerns. Do not use this information to diagnose or
treat a health problem or disease without consulting a qualified healthcare professional.
Be advised that HealthDay articles are derived from various sources
and may not reflect your own country regulations.
The Health On the Net Foundation does not endorse opinions,
products, or services that may appear in HealthDay articles.